Volume 5, Issue 2
A Semigroup Approach to Nonlinear Equation of Age-dependent Population Dynamics

Qin Tiehu and Zhang Kangpei

J. Part. Diff. Eq.,5(1992),pp.1-16

Preview Full PDF BiBTex 1 176
  • Abstract

This paper deals with nonlinear model, of age-dependent population dynamics, with nonautonomous time dependence. Using a nonlinear semigroup approach, the authors prove the existence of the problem under general assumptions.

  • History

Published online: 1992-05

  • AMS Subject Headings

  • Cited by